# SDR ASOA201000806

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE "EXIT/PULL" SIGN CRACKED THRU BOTH ATTACH FASTENERS.  R & R PAX DOOR INNER HANDLE BETA LIGHT IAW AMM 33-51-13-400-801.
